# SDR AALA2018070659018

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 8,851 hours, 3,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 OVERWING DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED THE R3 OVERWING DOOR ASSIST BOTTLE IAW AMM 52-20-00.
